MathSciNet Relay Station
MathSciNet bibliographic data
MR461726 (57 #1710) 60K30 (60J25)
Harrison, J. Michael; Resnick, Sidney I. The stationary distribution and first exit probabilities of a storage process with general release rule. Math. Oper. Res. 1 (1976), no. 4, 347–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement